Alert archive / California / Wind Advisories in 2010
Wind Advisory 8, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 8, 2010, 1:19 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 8, 2010, 9:00 PM PST. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2010, 1:19 PM PST (21:19 UTC)
- In effect from
- Mar 8, 2010, 9:00 PM PST
- Expired
- Mar 10, 2010, 7:32 PM PST
- In force
- 47 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
418 WWUS76 KSGX 082119 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 119 PM PST MON MAR 8 2010 ...WIND ADVISORY FOR MOUNTAINS AND DESERTS TONIGHT THROUGH TUESDAY... .A LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA TONIGHT AND PRODUCE STRONG WINDS IN THE MOUNTAINS AND DESERTS. THE WINDS WILL DECREASE TUESDAY EVENING. CAZ055-056-058-060>062-090515- /O.NEW.KSGX.WI.Y.0008.100309T0500Z-100310T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 119 PM PST MON MAR 8 2010 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST TUESDAY. * TIMING: THE STRONGEST WINDS WILL OCCUR TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. * VISIBILITY: REDUCED TO 3 MILES IN THE DESERT IN BLOWING DUST. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS IN THE MOUNTAINS AND DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MM
8 follow-up statements
420 WWUS76 KSGX 090456 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 856 PM PST MON MAR 8 2010 ...WIND ADVISORY FOR MOUNTAINS AND DESERTS TONIGHT THROUGH TUESDAY... .A LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA TONIGHT AND PRODUCE STRONG WINDS IN THE MOUNTAINS AND DESERTS. THE WINDS WILL DECREASE TUESDAY EVENING. CAZ055-056-058-060>062-091300- /O.CON.KSGX.WI.Y.0008.100309T0500Z-100310T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 856 PM PST MON MAR 8 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY. * TIMING: THE STRONGEST WINDS WILL OCCUR TONIGHT THROUGH TUESDAY AFTERNOON. * WINDS: WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH. * VISIBILITY: REDUCED TO 3 MILES IN THE DESERT IN BLOWING DUST. * IMPACTS: GUSTY WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS IN THE MOUNTAINS AND DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PG
511 WWUS76 KSGX 091013 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 213 AM PST TUE MAR 9 2010 ...STRONG GUSTY ONSHORE WINDS TODAY AND WEDNESDAY... .A COLD LOW PRESSURE SYSTEM WILL MOVE SOUTHEASTWARD INTO ARIZONA TODAY. THIS WILL BRING STRONG GUSTY ONSHORE WINDS TODAY. A SECOND TROUGH OF LOW PRESSURE FROM THE NORTHWEST WILL BRING ANOTHER ROUND OF STRONG ONSHORE WINDS FOR LATE TONIGHT AND WEDNESDAY. CAZ042-043-050-091800- /O.EXB.KSGX.WI.Y.0008.100309T1800Z-100310T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN DIEGO COUNTY VALLEYS- 213 AM PST TUE MAR 9 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS EVENING. * TIMING: LOCAL WINDS NEAR THE COAST EARLY THIS MORNING. STRONGEST AND MOST WIDESPREAD WINDS FROM MID MORNING THROUGH THIS AFTERNOON. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. LOCAL GUSTS TO 40 MPH IN THE AFTERNOON. * OUTLOOK: AREAS OF WEST TO NORTHWEST WINDS WEDNESDAY WITH LOCAL GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ055-056-058-060>062-091800- /O.EXT.KSGX.WI.Y.0008.000000T0000Z-100310T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 213 AM PST TUE MAR 9 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: LOCAL STRONG WINDS EARLY THIS MORNING. STRONGEST AND MOST WIDESPREAD WINDS FROM MID MORNING THROUGH THIS AFTERNOON. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: AREAS OF VISIBILITY OF 3 MILES OR LESS IN BLOWING DUST AND BLOWING SAND IN THE DESERTS. * OUTLOOK: AREAS OF WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH LATE TONIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
847 WWUS76 KSGX 091730 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST TUE MAR 9 2010 ...STRONG GUSTY ONSHORE WINDS TODAY... .A COLD LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST INTO ARIZONA TODAY. THIS WILL BRING STRONG GUSTY ONSHORE WINDS TODAY. CAZ055-056-058-060>062-100200- /O.CON.KSGX.WI.Y.0008.000000T0000Z-100310T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 930 AM PST TUE MAR 9 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: STRONGEST AND MOST WIDESPREAD WINDS FROM LATE THIS MORNING THROUGH THIS AFTERNOON. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED STRONGER WINDS NEAR THE RIDGE TOPS AND ALONG AND NEAR DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: AREAS OF VISIBILITY OF 3 MILES OR LESS IN BLOWING DUST AND BLOWING SAND IN THE DESERTS. * OUTLOOK: AREAS OF WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH LATE TONIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ042-043-050-100200- /O.CON.KSGX.WI.Y.0008.100309T1800Z-100310T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN DIEGO COUNTY VALLEYS- 930 AM PST TUE MAR 9 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: STRONGEST AND MOST WIDESPREAD WINDS FROM LATE THIS MORNING THROUGH THIS AFTERNOON. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. LOCAL GUSTS TO 40 MPH IN THE AFTERNOON. * OUTLOOK: AREAS OF WEST TO NORTHWEST WINDS WEDNESDAY WITH LOCAL GUSTS TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ ATKIN
102 WWUS76 KSGX 092106 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 106 PM PST TUE MAR 9 2010 ...STRONG GUSTY ONSHORE WINDS THROUGH WEDNESDAY... .A COLD LOW PRESSURE SYSTEM WILL TO MOVE SOUTHEAST INTO ARIZONA TODAY. THIS WILL CONTINUE STRONG GUSTY ONSHORE WINDS THIS AFTERNOON. ANOTHER UPPER LOW WILL MOVE PAST TO THE NORTH WEDNESDAY BRINGING MORE STRONG GUSTY ONSHORE WINDS. CAZ055-056-058-060>062-100200- /O.EXT.KSGX.WI.Y.0008.000000T0000Z-100311T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 106 PM PST TUE MAR 9 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST WEDNESDAY. * TIMING: STRONGEST AND MOST WIDESPREAD WINDS THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON AND EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED STRONGER WINDS NEAR THE RIDGE TOPS AND ALONG AND NEAR DESERT SLOPES OF THE MOUNTAINS. THE WINDS WILL DECREASE TONIGHT AND THEN INCREASE AGAIN WEDNESDAY AFTERNOON AND EVENING. * VISIBILITY: AREAS OF VISIBILITY OF 3 MILES OR LESS IN BLOWING DUST AND BLOWING SAND IN THE DESERTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ042-043-050-100200- /O.CON.KSGX.WI.Y.0008.000000T0000Z-100310T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN DIEGO COUNTY VALLEYS- 106 PM PST TUE MAR 9 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: STRONGEST AND MOST WIDESPREAD WINDS THIS AFTERNOON. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ ATKIN
867 WWUS76 KSGX 100205 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 605 PM PST TUE MAR 9 2010 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY... .WINDS IN THE MOUNTAINS AND DESERTS WILL DROP OFF SLIGHTLY TONIGHT. ANOTHER UPPER LOW PACKING STRONG WINDS WILL MOVE OVER SOUTHEAST CALIFORNIA WEDNESDAY BRINGING MORE STRONG NORTHWEST WINDS WEDNESDAY AFTERNOON AND EVENING. CAZ042-043-050-100315- /O.EXP.KSGX.WI.Y.0008.000000T0000Z-100310T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN DIEGO COUNTY VALLEYS- 605 PM PST TUE MAR 9 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ CAZ055-056-058-060>062-101400- /O.CON.KSGX.WI.Y.0008.000000T0000Z-100311T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 605 PM PST TUE MAR 9 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. * TIMING: STRONGEST AND MOST WIDESPREAD WINDS WEDNESDAY AFTERNOON AND EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL DECREASE TONIGHT AND THEN INCREASE AGAIN WEDNESDAY AFTERNOON AND EVENING. * VISIBILITY: AREAS OF VISIBILITY OF 3 MILES OR LESS IN BLOWING DUST AND BLOWING SAND IN THE DESERTS WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$
677 WWUS76 KSGX 101036 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 236 AM PST WED MAR 10 2010 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY EVENING... .A TROUGH OF LOW PRESSURE MOVING QUICKLY SOUTHEASTWARD THROUGH THE GREAT BASIN WILL BRING ANOTHER ROUND OF STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS THROUGH EARLY EVENING. CAZ055-056-058-060>062-101800- /O.CON.KSGX.WI.Y.0008.000000T0000Z-100311T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 236 AM PST WED MAR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: STRONGEST AND MOST WIDESPREAD WINDS LATE MORNING THROUGH THIS AFTERNOON. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH...INCREASING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH LATE THIS MORNING THROUGH THIS AFTERNOON. WINDS WILL BE STRONGEST NEAR RIDGE TOPS AND ALONG AND NEAR DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: AREAS OF VISIBILITY OF 3 MILES OR LESS IN BLOWING DUST AND BLOWING SAND IN THE DESERTS THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
830 WWUS76 KSGX 101750 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 950 AM PST WED MAR 10 2010 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS THROUGH THIS EVENING... .AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE THROUGH LATE THIS AFTERNOON. THE COMBINATION OF STRONG WINDS ALOFT AND ONSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS THROUGH THIS EVENING. CAZ055-056-058-060>062-110600- /O.CON.KSGX.WI.Y.0008.000000T0000Z-100311T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 950 AM PST WED MAR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * TIMING: THE STRONGEST AND MOST WIDESPREAD WINDS WILL BE LATE THIS AFTERNOON AND EARLY EVENING. * WINDS: AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED STRONGER GUSTS NEAR MOUNTAIN RIDGE TOPS AND ALONG AND NEAR DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: AREAS OF VISIBILITY 3 MILES OR LESS IN BLOWING DUST AND BLOWING SAND IN THE DESERTS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ ATKIN
565 WWUS76 KSGX 110332 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 732 PM PST WED MAR 10 2010 ...WIND ADVISORIES FOR THE MOUNTAINS AND DESERTS CANCELLED... CAZ055-056-058-060>062-110445- /O.CAN.KSGX.WI.Y.0008.000000T0000Z-100311T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 732 PM PST WED MAR 10 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS. $$ MOEDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 8, 9:00 AM PST, 4 hours 19 minutes earlier.
Area forecast discussion, Mar 8, 9:00 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 AM PST MON MAR 8 2010 .SYNOPSIS... PARTLY TO MOSTLY CLOUDY SKIES WILL HANG AROUND TODAY BETWEEN WEATHER SYSTEMS. TONIGHT THE NEXT LOW PRESSURE SYSTEM WILL ARRIVE AND PRODUCE LIGHT SHOWERS TONIGHT THROUGH EARLY TUESDAY. STRONG GUSTY WINDS WILL DEVELOP IN THE MOUNTAINS AND DESERTS AND CONTINUE THROUGH TUESDAY EVENING WITH BREEZY CONDITIONS THROUGH WEDNESDAY. HIGH PRESSURE WILL DEVELOP THURSDAY AND START THE WARMING TREND THROUGH FRIDAY. LOWER PRESSURE SATURDAY WILL BRING COOLER WEATHER BEFORE HIGH PRESSURE RETURNS SUNDAY TO START ANOTHER WARMING TREND. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... PLENTY OF SLOPPY LOW LEVEL MOISTURE REMAINS AFTER THE DEPARTURE OF THE WEEKEND STORM AND IT WAS ENOUGH FOR LINGERING SHOWERS THIS MORNING...AND EVEN SOME RARE FOG IN THE DESERT. PARTLY CLOUDY WILL BE THE BEST WE CAN DO TODAY IN THE COASTAL BASIN AS WE LOOK UPSTREAM AT THE NEXT LOW PRESSURE SYSTEM HEADING INTO SOUTHERN CALIFORNIA THIS EVENING. THIS WILL ENHANCE THE RESIDUAL MOISTURE AT LOWER LEVELS ENOUGH TO PRODUCE SOME LIGHT SHOWERS. BUT THE ATMOSPHERE ALOFT ACTUALLY DRIES OUT SHARPLY OVERNIGHT SO THE EMPHASIS WILL BE ON THE LIGHT AND SCATTERED NATURE OF THE SHOWERS. THE BIGGER STORY WILL BE THE WINDS TONIGHT AND TUESDAY MAINLY IN THE MOUNTAINS...THE DESERTS AND THE COASTAL WATERS...EVEN AT THE COAST IT WILL GET QUITE BREEZY. THE NEXT SHORTWAVE ON WEDNESDAY TAKES A MORE INSIDE TRACK THROUGH THE GREAT BASIN INTO ARIZONA. THIS ONE LOOKS DRY FOR SOUTHERN CALIFORNIA...BUT IT WILL KEEP SOME DECENT WINDS GOING...ALTHOUGH WEAKER THAN THOSE ON TUESDAY. FINALLY A RIDGE OF HIGH PRESSURE AMPLIFIES OVER THE WEST ON THURSDAY AND CONTINUES FRIDAY. SOME OFFSHORE FLOW COMES WITH IT. THE WARMING AND DRYING TREND WILL BECOME VERY NOTICEABLE THOSE DAYS WITH TEMPERATURES RISING INTO THE 70S. A TROUGH OF LOW PRESSURE MOVES INTO THE WEST COAST FRIDAY NIGHT AND INTO THE WEST ON SATURDAY. ANY PRECIPITATION STAYS NORTH OF US...BUT THE ONSHORE FLOW AND COOLER AIR MASS WILL BRING A COOLER SATURDAY. ON SUNDAY THE RIDGE REBUILDS EVEN MORE ROBUSTLY THAN BEFORE INDICATING EVEN WARMER WEATHER NEXT WEEK. && .AVIATION... 081500Z...DEEP LOW LEVEL MOISTURE TO 6000 FEET REMAINS OVER THE AREA THIS MORNING AND WILL CONTINUE THROUGH TUESDAY. BROKEN TO OVERCAST LAYERS OF STRATOCU WITH BASES BETWEEN 2000 AND 5000 FEET MSL WILL REMAIN OVER THE AREA THROUGH TUESDAY. THE LAYERS WILL BECOME SCATTERED TO BROKEN THIS AFTERNOON THEN BACK TO BROKEN TO OVERCAST TONIGHT INTO TUESDAY MORNING BEFORE SCATTERING OUT TUESDAY AFTERNOON. MOUNTAINS WILL REMAIN MOSTLY OBSCURED IN CLOUDS. PATCHY DENSE FOG NEAR KPSP THIS MORNING SHOULD DISSIPATE BY 17Z. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED ACROSS THE MOUNTAINS TONIGHT AND TUESDAY MORNING WITH MOUNTAIN WAVE/ROTOR ACTIVITY POSSIBLE OVER THE EASTERN DESERT NEAR KPSP/KTRM AND L08. HORTON && .MARINE... A SMALL CRAFT ADVISORY WILL PROBABLY BE NEEDED TONIGHT/TUESDAY DUE TO SUSTAINED WINDS TO 25 KT AND GUSTS TO 30 KT. A SWELL FROM ABOUT 290 DEGREES WILL BRING SWELL OF 7-9 FEET IN THE OUTER WATERS THIS EVENING. GUSTY WEST WINDS AND STEEP WAVES WILL CONTINUE THROUGH WEDNESDAY NIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...MM AVIATION/MARINE...HORTON
Hazardous weather outlook, Mar 7, 5:39 PM PST, 19 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 539 PM PST SUN MAR 7 2010 CAZ042-043-048-050-055>058-060>062-090145- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 539 PM PST SUN MAR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT. ISOLATED SHOWERS AND POSSIBLE THUNDERSTORMS...DECREASING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS POSSIBLE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. PG
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:39 AM PST | Small Craft Advisory for Winds | SGX | 60 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.